# SDR SIMA200129903

- Difficulty date: October 26, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N247AE
- Make and model: Saab 340B
- Aircraft serial: 340B247
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

MRY - FLT 3334 - DURING TAKEOFF ROLL, CREW REPORTED THE AVIONICS SMOKE LIGHT ILLUMINATED ON THE CWP.  CREW PERFORMED EMERGENCY PROCEDURES AND RETURNED TO THE GATE.  MAINTENANCE FOUND NO EVIDENCE OF SMOKE FROM THE AVIONICS RACK. MAINTENANCE REMOVED AND REPLACED THE AVIONICS SMOKE DETECTOR IAW SAAB MM.  OPERATIONAL CHECK WAS GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
